A 21-year-old female asked:
i have had a med change and i am barely eating, or very little and feeling more anxious and tired. should i wait it out or tell my doc what's going on?
2 doctor answers
Dr. Francine Yep answered
30 years experience Family Medicine
Talk with your doc: Any time you have questions about how you are feeling., please talk with your provider. Especially if your treatment plan is not making you feel well. Hope you feel better soon!
Answered on Nov 28, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have a very sharp pain on my upper arm i have had it for almost 3 years now it comes and goes but recently it has been coming a lot
I have a rash with red little bumps that appear on my shoulder blade about two ago i dont know what it is or if i should go tgo the hospotal
I have been feeling very tired and getting lots of headaches but now I have noticed a red rash that are like circles across my stomach it started with one big red circle on my hip which has spread across my stomach
I have been feeling very tired and getting lots of headaches but now I have noticed a red rash that are like circles across my stomach it started with one big red circle on my hip which has spread acros my stomach
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!